MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC. NONE; LAPAROSCOPE, GENERAL PLASTIC SURGERY

INTUITIVE SURGICAL, INC. NONE; LAPAROSCOPE, GENERAL PLASTIC SURGERY
Model Number 470500
Health Effect - Clinical Codes Foreign Body In Patient (2687); Insufficient Information (4580)
Date of Event 05/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
The case was a robotic laparoscopic hysterectomy bilateral salpingectomy.When the obturator was put through trocar, dr.[redacted] saw that a small portion of the seal had broken off into the patient.

Brand Name
NONE
Common Device Name
LAPAROSCOPE, GENERAL PLASTIC SURGERY
Manufacturer (Section D)
INTUITIVE SURGICAL, INC.
1266 kifer road
sunnyvale CA 94086
MDR Report Key25425813
Report Number25425813
Device Sequence Number10322499
Product Code GCJ
UDI-Device Identifier00886874116401
UDI-Public(01)00886874116401(11)260211(17)280229(10)K12260211
Combination Product (Y/N)N
Initial Reporter StateNV
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/13/2026
Report Date (Section F) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470500
Device Catalogue Number470500
Device Lot NumberK12260211
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/08/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/08/2026
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age27 YR
Patient SexFemale
Patient Weight62 KG
Date Report Sent to FDA05/13/2026